# SDR DALA2024032203654

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,844 hours, 30,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 233T321028
- Part serial: D00813
- Condition: Inoperative
- Location: Light Switch
- Part time: 76,993 hours, 30,225 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMER LIGHTS SWITCH COVER DOES NOT ARM THE SWITCH FROM ARM WHEN THE COVER IS CLOSED. CORRECTIVE ACTION: REPLACED EMERG LIGHTS PANEL PER B757 AMM 33-51. (4284932)
